MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W WINGED PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W WINGED PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER
Catalog Number 381337
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.381337, batch no.8265333.It was reported that during use of the insyte-w winged pnk 20ga x 1.88in the customer is experiencing issues with the catheters since the packaging has changed, catheters are difficult to thread, seem dull, and dislodge.The date/time and or patient information is unknown.The following information was provided by the initial reporter: the catheter is sometimes challenging to advance, the catheters dislodge, the catheters seem duller, these issues did not seem to occur in the same device (same cat #) with the old packaging, as soon as packaging changed, issues began.
 
Additional Manufacturer Narrative
H.6.Investigation: ¿1 photo as shown in attachment b was returned for evaluation.¿from the returned photo, it was unable to determine what had cause the defect as the pictures only show before and after of the bottom web.¿the complaint is unconfirmed as no samples were received and from the pictures provided, it was unable to determine what had cause the defect.¿the investigation was not able to confirm what the customer had experienced as no samples were received and from the pictures provided, it was unable to determine what had cause the defect.¿a review was performed for the last 12 months of quality notification.¿there was no quality notification was raised for the reported non ¿ conformance ¿no abnormality was observed during the production of the reported batch.H3 other text: see h.10.
 
Event or Problem Description
Material no.381337, batch no.8265333.It was reported that during use of the insyte-w winged pnk 20ga x 1.88in the customer is experiencing issues with the catheters since the packaging has changed, catheters are difficult to thread, seem dull, and dislodge.The date/time and or patient information is unknown.The following information was provided by the initial reporter: the catheter is sometimes challenging to advance.The catheters dislodge.The catheters seem duller.These issues did not seem to occur in the same device (same cat #) with the old packaging.As soon as packaging changed, issues began.

Brand Name
INSYTE-W WINGED PNK 20GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8761028
Report Number8041187-2019-00510
Device Sequence Number1832654
Product Code FOZ
UDI-Device Identifier30382903813378
UDI-Public30382903813378
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number381337
Device Lot Number8265333
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;